# SDR USAA920071040

- Difficulty date: October 9, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 43,098 hours, 17,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N516152
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON FITTING, BS 365.25 - BS 377.7, RBL 15.0, WL 208.  REPLACED FITTING, BS 365.25 - BS 377.7, RBL 15.0, WL 208 IAW B757 SRM 51-10-02, 51-40-05 AND 51-40-02.
